# SDR 2019FA0000131

- Difficulty date: April 21, 2019
- Submitted: April 26, 2019
- Operation: General aviation
- Aircraft: N452MH
- Make and model: Bolkms BK117C1
- Aircraft serial: 9122
- Aircraft time: 6,901 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: B282K2764105
- Condition: Loose
- Location: Expansion Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL NOTICEABLE IN CABIN, DURING FLIGHT. INSPECTED, FOUND EXPANSION TANK VENT LINE LEAKING AT FITTING. INSPECTED AND REPAIRED LINE, AS REQUIRED. NO OTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
